On the generalized joint linear complexity profile of a class of nonlinear pseudorandom multisequences

Alina Ostafe*, Igor E. Shparlinski, Arne Winterhof

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)
3 Downloads (Pure)

Abstract

Recently, multisequences have gained increasing interest for applications in cryptography and quasi-Monte Carlo methods. We study the (generalized) joint linear complexity of a class of nonlinear pseudorandom multisequences introduced by the first two authors as well as the linear complexity of its coordinate sequences. We prove lower bounds which are much stronger than in the case of single sequences since the multidimensional case brings in new and favourable effects.

Original languageEnglish
Pages (from-to)369-379
Number of pages11
JournalAdvances in Mathematics of Communications
Volume4
Issue number3
DOIs
Publication statusPublished - Aug 2010

Fingerprint Dive into the research topics of 'On the generalized joint linear complexity profile of a class of nonlinear pseudorandom multisequences'. Together they form a unique fingerprint.

Cite this